논문KCI 등재
The Monotony Properties of Generalized Projection Bodies, Intersection Bodies and Centroid Bodies
2
조회
0
다운로드
0
인용
0
참고문헌
주제분류수학
초록
Abstract
In this paper, we established the monotony properties ofgeneralized projection bodies Pi_i K, intersection bodiestextsc{I}_iK and centroid bodies Gamma_i K.
참고문헌 (21)
- "Bodies with similar projections", 349(5), pp.1811~1820 (1997)
- "Intersection bodies and the Busemann-Petty problem", 342(1), pp.435~ (1994)
- "Ann. of Math. 140(1994" (1994), no.2
- "Geometric Tomography", 58 (1995), Cambridge University Press
- "The Radon transform", 5 (1999)
- "Konvexe mengen" (1980), Springer-Verlag
- "Dual mixed volumes", 58(2), pp.531~ (1975)
- "Trans. Amer. Math. Soc. 287(1985" (1985), no. 1
- "Adv. Math. 71(1988" (1988), no. 2
- "Proc. London Math. Soc. 60(1990" (1990), no. 3
- "Geometriae Dedicata", 33(1), pp.51~ (1990)
- "Blaschke-Santal'{oinequalities}", 47(1), pp.1~16 (1997)
- "Centroid surfaces", 11, pp.1535~ (1961)
- Projection bodies, "``Proceedings of aColloquium on Convexity''", pp.234~ (1965), Ko benhavnsUniv. Mat. Inst. 1967.
- R. Schneider, "Zur einem Problem von Shephard ddot uber dieProjektionen konvexer Kddot orper", 101, pp.71~ (1967)
- Convex bodies, "Encyclopedia of Mathematics and itsApplications 44" (1993), Cambridge University Press
- G. C. Shephard, "Shadow systems of convex bodies", 2, pp.229~ (1964)
- G. Zhang, "Centered bodies and dual mixed volumes", 345(2), pp.777~ (1994)
- "Sections of convex bodies", 118(2), pp.319~340 (1996)
- "Dual kinematic formulas", 351(3), pp.985~995 (1999)
- "A positive solution to the Busemann-Petty problem in mathbb{R^4}", 149(2), pp.535~543 (1999)
관련 논문AI추천
Inequalities for star duals of Intersection bodiesLeng Gangsong, Yuan Jun, Zhu Huawei대한수학회 · 대한수학회지2007 · 제44권 제2호Inequalities for dual harmonic quermassintegralsLeng Gangsong, Yuan Jun, Yuan Shufeng대한수학회 · 대한수학회지2006 · 제43권 제3호A stability result for p-centroid bodiesGangsong Leng, LuJun Guo, Youjiang Lin대한수학회 · 대한수학회보2018 · 제55권 제1호ON POLARS OF MIXED COMPLEX PROJECTION BODIESLijuan Liu, Qingzhong Huang, Wei Wang대한수학회 · 대한수학회보2015 · 제52권 제2호EXTREMUM PROPERTIES OF DUAL Lp-CENTROID BODY AND Lp-JOHN ELLIPSOIDTong-Yi Ma대한수학회 · 대한수학회보2012 · 제49권 제3호An equivalence form of the Brunn-Minkowski inequality for volume differencesChang-Jian Zhao, Wing-Sum Cheung대한수학회 · 대한수학회지2007 · 제44권 제6호
이 간행물의 다른 논문 (13건)
The measure-valued Dyson series and its stability theorem류근식, 임만규pp. 461-489The groups of self pair homotopy equivalences이기영pp. 491-506Jordan automorphic generators of Euclidean Jordan Algebras임용도, 김정화pp. 507-528A central limit theorem for general weighted sums of LPQD random variables and its application고미화, 김현철, 김태성pp. 529-538Linear preservers of Boolean nilpotent matrices전영배, 송석준, 강경태pp. 539-552
